# SDR UALA2009113003679

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,809 hours, 10,731 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W77543001B20
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MSG WITH ACTIVE MNT MSGS 27-10003 AND 27-10014. FURTHER T-S SHOWED THAT STABILIZER OPERATES WITH RT SYSTEM ONLY BY MANUAL OVERRIDE.  NO MOVEMENT USING EITHER CONTROL COLUMN SWITCHES.  NORMAL OPERATION WITH CENTER SYSTEM.  PERFORMED FIM 27-41 TASK 802, CONFIRMED RT STCM SHUTOFF VALVE (M27213 V6) AT FAULT.  NEEDS TO REPLACE RT STCM.   FOUND SHORT IN WIRE FROM PRESSURE BULKHEAD TO STAB MODULE CONNECTOR. REPLACED CONNECTOR AT RT STCM -NO HELP. CONNECTOR DM27122AC STILL SHOWS GROUND AT PIN A2.  NEED TO ACCESS CONNECTOR D7894P AT STA 2162. FOUND W7754-3001B-20 BETWEEN CONNECTORS D7894P AND DM27213B GROUNDED. REPAIRED SAME AND OPS CHECKED GOOD.
